Browse "MA-Journal Papers(저널논문)" by Issue Date

Jump to a point in the index:

Showing results 1541 to 1560 of 1655

1541
Spatial Autocorrelation in Soil Compaction and Its Impact on Earthwork Acceptance Testing

Cai, Jiannan; Gao, Qingyi; Chun, Hyonhoresearcher; Cai, Hubo; Nantung, Tommy, TRANSPORTATION RESEARCH RECORD, v.2673, no.1, pp.332 - 342, 2019-01

1542
Electric field concentration in the presence of an inclusion with eccentric core-shell geometry

Kim, Junbeom; Lim, Mikyoungresearcher, MATHEMATISCHE ANNALEN, v.373, no.1-2, pp.517 - 551, 2019-02

1543
Bypass rewiring and extreme robustness of Eulerian networks

Park, Junsang; Shin, Seungwonresearcher; Han(Hahn), Sang-Geunresearcher, PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, v.515, pp.324 - 331, 2019-02

1544
Ranks of rational points of the Jacobian varieties of hyperelliptic curves

Im, Bo-Haeresearcher; Kim, Byoung Du, JOURNAL OF NUMBER THEORY, v.195, pp.23 - 50, 2019-02

1545
Time of flight PET reconstruction using nonuniform update for regional recovery uniformity

Kim, Kyungsang; Kim, Donghwanresearcher; Yang, Jaewon; El Fakhri, Georges; Seo, Youngho; Fessler, Jeffrey A.; Li, Quanzheng, MEDICAL PHYSICS, v.46, no.2, pp.649 - 664, 2019-02

1546
Domain Decomposition Methods Using Dual Conversion for the Total Variation Minimization with L-1 Fidelity Term

Lee, Chang-Ockresearcher; Nam, Chang Min; Park, Jong Ho, JOURNAL OF SCIENTIFIC COMPUTING, v.78, no.2, pp.951 - 970, 2019-02

1547
SOME TWO-WEIGHT AND THREE-WEIGHT LINEAR CODES

Li, Chengju; Bae, Sunghanresearcher; Yang, Shudi, ADVANCES IN MATHEMATICS OF COMMUNICATIONS, v.13, no.1, pp.195 - 211, 2019-02

1548
A note on the non-vanishing of Poincare series for the Fricke group Gamma(+)(0)(p)

Choi, SoYoung; Im, Bo-Haeresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.95, no.3, pp.24 - 29, 2019-03

1549
Deciding whether there are infinitely many prime graphs with forbidden induced subgraphs

Brignall, Robert; Choi, Hojin; Jeong, Jisu; Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.257, pp.60 - 66, 2019-03

1550
Chi-boundedness of graph classes excluding wheel vertex-minors

Choi, Hojin; Kwon, O-joung; Oum, Sang-ilresearcher; Wollan, Paul, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.135, pp.319 - 348, 2019-03

1551
Discontinuous Bubble Immersed Finite Element Method for Poisson-Boltzmann Equation

Kwon, In; Kwak, Do Y.researcher, COMMUNICATIONS IN COMPUTATIONAL PHYSICS, v.25, no.3, pp.928 - 946, 2019-03

1552
AVERAGE VALUES ON THE JACOBIAN VARIETY OF A HYPERELLIPTIC CURVE

Chung, Jiman; Im, Bo-Haeresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.56, no.2, pp.333 - 349, 2019-03

1553
A FINITE ELEMENT APPROACH FOR THE DUAL RUDIN-OSHER-FATEMI MODEL AND ITS NONOVERLAPPING DOMAIN DECOMPOSITION METHODS

Lee, Chang-Ockresearcher; Park, Eun-Hee; Park, Jongho, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.41, no.2, pp.B205 - B228, 2019-03

1554
What Does it Take to Make Model-Informed Precision Dosing Common Practice? Report from the 1st Asian Symposium on Precision Dosing

Polasek, Thomas M.; Rostami-Hodjegan, Amin; Yim, Dong-Seok; Jamei, Masoud; Lee, Howard; Kimko, Holly; Kim, Jae Kyoungresearcher; et al, AAPS JOURNAL, v.21, no.2, 2019-03

1555
TWO CONJECTURES IN RAMSEY-TURAN THEORY

Kim, Jaehoonresearcher; Kim, Younjin; Liu, Hong, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.33, no.1, pp.564 - 586, 2019-03

1556
On a problem of Hasse and Ramachandra

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, OPEN MATHEMATICS, v.17, pp.131 - 140, 2019-03

1557
Primitive and totally primitive Fricke families with applications (II)

Jung, Ho Yun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.472, no.1, pp.432 - 446, 2019-04

1558
Generators of Siegel modular function fields of higher genus and level

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.472, no.1, pp.447 - 465, 2019-04

1559
Form class groups for extended ring class fields

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, JOURNAL OF NUMBER THEORY, v.197, pp.13 - 36, 2019-04

1560
Performance Modeling and Analysis of Broadcast Packets in Vehicular Ad Hoc Networks

Kim, Jaedeok; Hwang, Gangukresearcher, JOURNAL OF SYSTEMS SCIENCE AND SYSTEMS ENGINEERING, v.28, no.2, pp.211 - 223, 2019-04

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0